# SDR SIMA20180118005

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,010 hours, 39,015 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009410
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCA FITTING IS GOUGED.  REMOVED AND REPLACED THE RT AILERON PCA FITTING IAW EO EM-27MR-112.
